If you’re curious about drug overdose symptoms, it’s likely that you or someone you love is struggling with addiction. Living in fear that someone you love may be overdosing on drugs can take a massive toll on your life. At Crestview Recovery, we understand what you’re going through, and we’re here to help. If you’re concerned that you or your loved one may experience an opioid overdose Portland Oregon, it’s important that you seek help sooner rather than later. Overdosing can cause death quickly, and it’s essential to get control over an addiction before it gets to that level.
Symptoms Of A Drug Overdose
Drug overdose symptoms are the result of the body being poisoned by a toxic substance. Contrary to popular belief, it is possible to overdose during the first use of a drug. Overdosing can happen for a number of reasons, such as a person taking their normal dose of a drug without realizing that their tolerance has decreased over time, or taking a drug and not knowing that it’s stronger or more concentrated than the version they usually take. Some people do overdose in an attempt to commit suicide, but most overdoses are accidental.
The signs of a drug overdose can differ from person to person. Drug overdose symptoms depend on the amount of the substance the person ingested, whether combined with anything else and their personal biological makeup, which can cause them to react to the drugs they took differently from another person. In general, signs of a drug overdose may include:
– Nausea or vomiting
– Dilated pupils
– Paranoia, confusion, or disorientation to their surroundings
– Chest pain, difficulty breathing, and/or a gurgling sound in the chest, indicating that vomit or another substance/ object is blocking their airway
– Extremely high body temperature, blue lips
– Trouble walking or communicating
When To Call 911
It’s normal to be afraid to call for medical help if you’re afraid that you or someone you love is suffering from an overdose. In most areas, laws have been passed that protect both the person who is suffering from overdose and the person who is trying to get them help. Don’t let the fear of getting in trouble cause someone to lose their life.
If you suspect that your loved one has overdosed, call 911 right away. Stay with them while you’re waiting for medical help to arrive. The 911 operator may have you stay on the line so that you can receive instructions on how to help. If the person you’re trying to help has become unconscious, place them on their side so that they do not choke if they begin to vomit. Don’t try to give them anything to eat or drink. Don’t try to splash them with water, and don’t try to put them in the shower. If you know what drugs or what type of alcohol the person has ingested, be sure to relay this information to the medical professionals who come to the scene.
Ready To Take Control? Call Crestview Recovery
At Crestview Recovery, we’re here to help you or your loved one regain control of your life. If you’re concerned about drug overdose symptoms, it’s a sign that life has gotten out of control. It’s time to take your power back and get well.
At Crestview Recovery, we offer a number of rehabilitation services, including:
– Substance abuse treatment
– Gender-specific drug and alcohol rehab centers
– Family therapy program
– Dual diagnosis treatment
– Rehab aftercare
We believe that you have the power to take control of your life, and we’re here to help. Call Crestview Recovery at 866.262.0531 to talk with one of our caring staff members about which of our programs could be a good fit for your needs.